Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red rash, swelling on cheek, heaviness in chest after using hydroquinone, tretinoin. What should be done?

sir Very urgent... i have developed red rash , swelling , papery smooth skin on cheeks also heavy chest after using hydroquinone 4% , tretinoin n mometasone furoate cream for 1 week. i learnt from web i have melasma/ chloasma . please advice should i take any antibiotics, if not able to go to doctor right away as im out of station regards dsleo
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.

It can be allergic reaction to hydroquinone or irritant contact dermatitis etc.

She can apply calamine lotion over the affected area and take Tab zyrtec for itching.
Avoid sun exposure.Cover the area with thick clothing when you are outside the home.
Antibiotics are not needed .Oral and topical steroid may be needed based on severity of the condition.
With images of the affected area and details of the symptoms a proper diagnosis can be made.
Images can be uploaded by the premium questions area.

I encourage you to visit a qualified dermatologist for proper diagnosis and treatment at earliest.
Hope this helps.


Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor